# SDR IXXA2024032001

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 92,247 hours, 25,534 cycles
- Engine: Ge CF680A
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175T20011
- Part serial: NSN
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 25,534 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H VERTICAL STAB HAS AREA DELAMINATED ON SKIN PANEL
